Show simple item record

dc.contributor.authorLy, Idrissa ( )
dc.contributor.authorSeck, Diaraf ( )
dc.date.accessioned2021-07-20T19:53:05Z
dc.date.available2021-07-20T19:53:05Z
dc.date.issued2006-10-11
dc.identifier.citationLy, I., & Seck, D. (2006). Existence of solutions for the one-phase and the multi-layer free-boundary problems with the p-laplacian operator. Electronic Journal of Differential Equations, 2006(128), pp. 1-23.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/14001
dc.description.abstractBy considering the p-laplacian operator, we show the existence of a solution to the exterior (resp interior) free boundary problem with non constant Bernoulli free boundary condition. In the second part of this article, we study the existence of solutions to the two-layer shape optimization problem. From a monotonicity result, we show the existence of classical solutions to the two-layer Bernoulli free-boundary problem with nonlinear joining conditions. Also we extend the existence result to the multi-layer case.en_US
dc.formatText
dc.format.extent23 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University-San Marcos, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2006, San Marcos, Texas: Texas State University-San Marcos and University of North Texas.
dc.subjectBernoulli free boundary problemen_US
dc.subjectStarshaped domainen_US
dc.subjectShape optimizationen_US
dc.subjectShape derivativeen_US
dc.subjectMonotonicityen_US
dc.titleExistence of solutions for the one-phase and the multi-layer free-boundary problems with the p-laplacian operatoren_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record